American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] D. Matthes. Convergence in discrete Cauchy problems and applications to circle patterns. Conform. Geom. Dyn. 9 (2005) 1-23. MR 2133803.
Abstract, references, and article information
View Article: PDF

[2] Henry Cohn and Abhinav Kumar. The densest lattice in twenty-four dimensions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 58-67. MR 2075897.
Abstract, references, and article information
View Article: PDF

[3] Chuanming Zong. From deep holes to free planes. Bull. Amer. Math. Soc. 39 (2002) 533-555. MR 1920280.
Abstract, references, and article information
View Article: PDF

[4] Gareth McCaughan. A recurrence/transience result for circle packings . Proc. Amer. Math. Soc. 126 (1998) 3647-3656. MR 1327026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ryan Siders. Layered circlepackings and the type problem. Proc. Amer. Math. Soc. 126 (1998) 3071-3074. MR 1459150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Andrew V. Reztsov and Ian H. Sloan. On 2D packings of cubes in the torus. Proc. Amer. Math. Soc. 125 (1997) 17-26. MR 1401751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Tomasz Dubejko. Branched circle packings and discrete Blaschke products . Trans. Amer. Math. Soc. 347 (1995) 4073-4103. MR 1308008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dov Aharonov. The hexagonal packing lemma and Rodin Sullivan conjecture . Trans. Amer. Math. Soc. 343 (1994) 157-167. MR 1162100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jeff Van Eeuwen. The discrete Schwarz-Pick lemma for overlapping circles . Proc. Amer. Math. Soc. 121 (1994) 1087-1091. MR 1191873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Valentin Boju and Louis Funar. Generalized Hadwiger numbers for symmetric ovals . Proc. Amer. Math. Soc. 119 (1993) 931-934. MR 1176065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ithiel Carter and Burt Rodin. An inverse problem for circle packing and conformal mapping . Trans. Amer. Math. Soc. 334 (1992) 861-875. MR 1081937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Oded Schramm. Rigidity of infinite (circle) packings . J. Amer. Math. Soc. 4 (1991) 127-149. MR 1076089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Zheng-Xu He. Solving Beltrami equations by circle packing . Trans. Amer. Math. Soc. 322 (1990) 657-670. MR 974518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia